# SDR R61A201912036345

- Difficulty date: November 26, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 17,157 hours, 11,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY MAINTENANCE***SEAT TRACK CORRODED AT FR 19-20, LBL 10.  REPLACED SEAT TRACK IAW SRM 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
